MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0, FR8A-TRL-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reportedly experienced difficulty expressing their words and transient weakness of their right leg.The patient was advised to turn their transmitter off and go to the hospital.The physician managing the patient's care was immediately notified.The patient went to the emergency room the evening of (b)(6) 2025.The trial devices were pulled without difficulty and an mri was requested.As of (b)(6) 2025, the patient was still in the hospital and declined an mri.The commercial team member has tried to contact the patient several times without success.No additional information is available at this time.
 
Additional Manufacturer Narrative
The other adverse events issues issue questionnaire was reviewed for causes of the reported issue.Based on this review, implanting the device off-label, and implanting the device too close to the targeted nerve were ruled out as potential causes.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issue rates remain acceptably low; thus, a capa is not required.Other adverse events issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key22125462
Report Number3010676138-2025-00114
Device Sequence Number7421775
Product Code GZF
UDI-Device Identifier00850051034376
UDI-Public(01)00850051034376(17)270101
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFR8A-TRL-A0, FR8A-TRL-B0
Device Lot NumberSWO250115, SWO241115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexMale